News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Hypertension

Question: erectile problems and hypertension---160/96


 superjain - Wed Nov 18, 2009 4:11 am

i`m having hypertension, bp is vaying between 140/90 and 165/98 since 10-12 weeks. doc has prescribed Nebivolol-5 and Atorvastatin last week. Having sufficient dietary control and regular physical exercise.

now also suffering from erectile problems since 6-7 days. Is it related to hypernsion.? Wat sud I do.
 Dr.M.jagesh kamath - Sat Nov 28, 2009 2:39 am

User avatar Hello,While erecrile dysfunction may not be related to hypertension per se drugs like beta blockers to which group nebevelol belonngs to,could cause these problems in a few.They may act by reducing the systemic blood pressure which is important in development of penile rigidity.But important thing is not to stop beta blockers all of a sudden which could be dangerous.Do consult your physician who can modulate the dose,or replace the drug if necessary.Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here